MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREG+SUPERUNSCNT48CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREG+SUPERUNSCNT48CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5082243028 10 00:48
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Liner/casing around the tampon itself is separating from the tampon.This thin liner sticks inside and has to be torn away from the body [foreign body in reproductive tract].Uncomfortable- vaginal [vulvovaginal discomfort].Discomfort- inside around the tampon [medical device site discomfort].Painful- vaginal [vulvovaginal pain].Pain - inside around the tampon [medical device site pain].Liner/casing around the tampon itself is separating from the tampon [device breakage].The removal is very painful [complication of device removal].Case narrative: consumer reported via e-mail that the liner/casing around the tampon is separating from the tampon itself.No serious injury reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEREG+SUPERUNSCNT48CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22213287
Report Number1219109-2025-00173
Device Sequence Number8620365
Product Code HEB
UDI-Device Identifier00073010719972
UDI-Public(01)00073010719972
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5082243028 10 00:48
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale